Quick links

Ha Tran

Ha Tran, PhD
Associate Professor, Mathematics & Physical Sciences

Phone: +1 780 479 9360
Office: AW 114
Email: ha.tran@concordia.ab.ca

Further information can be found at Dr. Ha Tran’s website.

Ph.D., University of Tor Vergata, 2015
Master, Ho Chi Minh City University of Education,  2010
B.S., Ho Chi Minh City University of Education, 2007

Research areas and interests:
Algebraic number theory
Ideal lattices
Coding theory


Lattice Blind Signatures with Forward Security, with Huy Quoc Le, Dung Hoang Duong, Willy Susilo, Viet Cuong Trinh, Josef Pieprzyk, and Thomas Plantard, 25th Australasian Conference on Information Security and Privacy (ACISP 2020).

A multivariate blind ring signature scheme, with Dung H. Duong and Willy Susilo, The Computer Journal, bxz128.

Choosing subfields for LUOV and LRainbow Signature Scheme, with Dung Hoang Duong and Le Van Luyen, IET Information Security, 2019.

Computation of triangular integral bases, with Jens Dietrich Bauch, THE OPEN BOOK SERIES2(2019), Thirteenth Algorithmic Number Theory Symposium

The size function for cyclic cubic fields, with Peng Tian,  Int. J. Number Theory 14, 399 (2018).

The size function of quadratic extensions of complex quadratic fields, Journal de théorie des nombres de Bordeaux, 29 no. 1 (2017), p. 243-259.

Computing dimensions of spaces of Arakelov divisors of number fields, Int. J. Number Theory, March 2017, Vol. 13, No. 02:  pp. 487-512 D

Well-Rounded Lattices for Coset Coding in MIMO Wiretap Channels, with Oliver W. Gnilke, Amaro Barreal, Alex Karrila, David A. Karpuk and Camilla Hollanti, 26th International Telecommunication Networks and Applications Conference, ITNAC 2016., p. 289-294.

Well-Rounded Lattices for Reliability and Security in Rayleigh Fading SISO Channels, with O. W. Gnilke,  A. Karrila and C. Hollanti, Information Theory Workshop (ITW), 2016 IEEE, 359-363

On reduced Arakelov divisors of real quadratic fields, Acta Arith. 3483 (2016), 297-315.

A generalization of reduced Arakelov divisors of a number field,  Journal of Number Theory 167 (2016) 104 – 117.